# SDR RJEF20150101001

- Difficulty date: December 28, 2014
- Submitted: January 1, 2015
- Operation: Air carrier
- Aircraft: N692AV
- Make and model: Airbus A321-231
- Aircraft serial: 5936
- Aircraft time: 2,654 hours, 731 cycles
- Engine: Iae V2533A5
- Engine time: 2,654 hours, 731 cycles
- System (JASC): 2820 · Aircraft Fuel Distribution System
- Part: Actuator Valve
- Part number: HTE2000021
- Part serial: 31135923
- Condition: Faulty
- Location: Fuel System
- Part time: 2,654 hours, 731 cycles
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: D

## Discrepancy

AFTER STARTING TAXI THE FUEL RT WING TANK OVERFLOW MSG SHOWED ON ECAM.  DUE THAT REASON THE ACFT RETURNED TO THE GATE FOR MX.  THE ACFT WAS HELD ON GND & PERFORMED FAULT ANALYSIS AS FOLLOWS.  IAW TSM 28-26-00-810-805-A, REPLACED THE RELAY 8QL IAW ESPM 20-53-11.  IAW TSM 28-26-00-810-801-A REPLACED THE RELAYS 7QL, 10QL & 11QL IAW ESPM 20-46-50.  IAW TSM 28-26-00-810-815-A, 28-26-00-810-806-A & 28-26-00-810-805-A REPLACED THE PUSH BUTTON SWITCHES 4QL, 5QL & 6QL IAW ESPM 20-45-11.  IAW TSM 28-26-00-810-805-A REPLACED THE ACTUATOR VLV 12QL IAW AMM 28-26-51 PB40 & OBTAINED NORMAL RESULTS ON THE OPERATIONAL TEST. AFTER THOSE MX ACTIONS THE ACFT WAS RETURNED TO SERVICE.
